I am 33 years old and for the last 2 months I have been in a fogginess state. Almost like a conitunal head rush. I have been to numerous doctors and done numerous tests. MRI of the brain 2 months ago came back completely normal. 2 different blood works have come back all normal as well. No elevations of any sort. About 2 1/2 weeks ago my ears clogged up and opened and closed persiodically. Last week I went to the ENT and she could tell from the MRI that my Sinuses were a little "boggy" and I had irritation in my upper nose. Additionally she could tell that my ears were retracted inside. Long story short, she decided to do a sinus culture and it came back positive with a heavy Staff infection of my sinuses. I have had pain along the back of my head since the ears started closing up, but she put me on Augmentin and since I have been on the anit-biotic my ears feel better. The pain in the head has subsided somewhat, but not completely, plus I feel like my hearing is a little muffled, but not terrible. My question is, do you think this head rush all of the time feeling could be neurological or related to the inner ear? Sorry for the long-winded question.
From what you have described, this could definitely be related to the infection you have described. Sometimes treatment for these takes a long time. I would see how well you respond to therapy before pursuing other options.
It sounds like from the symptoms and tests you've had done that you probably had a sinus infection. Most chronic sinus infections(you stated you've felt "stuffy" for 2 months) are acute sinus infections that went undetected, which happens a lot. The stuffiness you felt could certainly be related to your sinusitis. The antibiotic you're on is Augmentin(amoxicillin/clavulanate potassium)and is a first choice in the treatment of sinus infections. Staphylococcal infections aren't real common causes of sinusitis but it does happen. Your ears hurting can also be related to your sinus problems. As for your question about having a neurological problem, that is a question that can best be answered by your physician. But the symptoms you have described certainly can be attributed to sinusitis. If your symptoms persist, contact your physician. It is their advice you ultimately need to follow. And if you still feel stuffy, maybe ask your doctor about a nasal inhaler like Flonase or Beconase. These are steroidal inhalers that may help you with some of the swelling inside. Take care and hope you feel well soon.
J.C.I. RRT RCP
I received staff infection my junior year of high school and it lasted about a year. Than my freshman year of college I received it back again really bad, and I still have it to this day and I am a Sophmore in college. I have tried all sorts of different medications. (Augementin) and bunch of others antibiotics.
I am a very clean person, I wash my face usually twice a day.
It's burning sensation and it's red with little pimples all over my chin.
It never seems to go away.
I was just wondering what else I could do or if there is something that I could do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.